# SDR C2XA02SH067

- Difficulty date: September 27, 2002
- Submitted: September 29, 2002
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 3,452 hours, 2,325 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Part number: 14568500409
- Condition: Damaged
- Location: Speedbrake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK  LT SPEED BRAKE OUTER TRAILING EDGE IS WRAPED. MAINTENANCE REMOVED AND REPLACED LT SPEED BRAKE. OPERATIONAL CHECK GOOD IAW EMB 145 AMM 27-63-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
